# SDR EISA97127

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND FORWARD CARGO COMPARTMENT DOOR BRACKET CRACKED AT TOP AFT DOOR STRUCTURE.  FABRICATED AND INSTALLED NEW BRACKET IAW SRM 52-00-01.  (M)
